# SDR SWIA201743471

- Difficulty date: June 12, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 32,170 hours, 28,266 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOWER PYLON QD ACCESS PANEL 422BB TWO  DIVIDERS ARE KNIFE EDGED. REMOVED AND REPLACED THE DIVIDERS IAW SRM.
